MAUDE Adverse Event Report: TORNIER S.A.S. SALTO TALARIS TIBIAL INSERT; ANKLE PROTHESIS

TORNIER S.A.S. SALTO TALARIS TIBIAL INSERT; ANKLE PROTHESIS
Model Number SIZE 2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported the loosening of the tibial component and posterior migration associated with insert disconnection from tibial baseplate with most likely fracture of insert at less than 1 month post op.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description

Brand Name
SALTO TALARIS TIBIAL INSERT
Common Device Name
ANKLE PROTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5986435
Report Number3000931034-2016-00153
Device Sequence Number1917228
Product Code HSN
UDI-Device Identifier03700386926792
UDI-Public03700386926792
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2021
Device Model NumberSIZE 2
Device Catalogue NumberLJU265
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/29/2016
Supplement Report FDA Received Date02/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;